question-icon

What Causes Anxiety In A Hypertensive Person?

default
Posted on Tue, 31 Oct 2017
Question: I have taken Contrave for only 2 days and already anxiety sweating raised blood pressure and I take blood pressure medication. Also a pain on right side of stomache. Should I discontinue taking it? I think it would help me lose weight but is it worth the risk? I also have Graves' disease but gave me radioactive iodine pill so I'm hypothyroid and take Naturethroid. Take 5 mg of lisinopril
doctor
Answered by Dr. Rishu Saxena (1 hour later)
Brief Answer:
Take l carnitine

Detailed Answer:
Hello,
Yes you should stop the opiod derivative.
If you want to loose weight take,
L carnitine 800 mg two times a day.It moves fatty acid from periphery to liver.

Thanks.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Rishu Saxena

Cardiologist

Practicing since :2012

Answered : 696 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Anxiety In A Hypertensive Person?

Brief Answer: Take l carnitine Detailed Answer: Hello, Yes you should stop the opiod derivative. If you want to loose weight take, L carnitine 800 mg two times a day.It moves fatty acid from periphery to liver. Thanks.